| Catalog Number |
441743 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd bactec¿ mgit¿ 320 system, there were false negative samples.No patient impact reported.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6 investigation summary: catalog # 441743, s/n (b)(6) : the customer reported the instrument was reporting false negative samples.No patient impact was noted.Email correspondence attached to pr (b)(4) indicated that the calibration bottles were not good.The applications specialist was sending new calibration bottles to the customer.The previous preventive maintenance visit stated that the calibration bottles were expired and there was no evidence that at the time of the pm these had been replaced.The root cause of this complaint was not determined.This complaint is not being confirmed as no instrument malfunction was identified.Review of the device history record for instrument s/n (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and the instrument has changed configuration since release from manufacturing due to service repairs/pms.Service history review was performed for the instrument and no recent additional work orders were observed for the complaint failure mode reported.No samples or parts were expected to be returned for this complaint so a returned sample analysis is not required.Bd quality will continue to closely monitor for trends associated with results related complaints.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.